On min-stable horse races with infinitely many horses
Bibliographic Data
| ID | 11285649 |
|---|---|
| Authors | Sidney I Resnick (0000-0002-4832-5942, Cornell University, corresponding author), Rishin Roy (University of Toronto) |
| Year | 1992 |
| Volume | 23 |
| Issue | 1 |
| Pages | 119-145 |
| Publication date | 1992-02-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Mathematical Social Sciences (JOURNAL) |
| Journal identifiers | ISSN: 0165-4896 • E-ISSN: 1879-3118 |
| Publisher | Elsevier BV (PUBLISHER) |
| DOI | 10.1016/0165-4896(92)90041-3 |
| OpenAlex | W2039368634 |
| Language | EN |
| Citations received | 2 |
| References cited | 16 |
Combinatorics · Discrete mathematics · Mathematical analysis · Maxima and minima · Metric (unit · Metric space · Path (computing · Set (abstract data type · Cholesterol and Lipid Metabolism · Computer Science · Consumer Market Behavior and Pricing · Economics of Agriculture and Food Markets · Mathematics
| Citations per year | 0.06 |
|---|---|
| Citation span | 1992 - 2015 (24) |
| Highly cited | No |